MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000702
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No medical records or medical images have been made available to the manufacturer.As the lot number for the device was not provided, a review of the device history records could not be performed.The device is pending return to the manufacturer for evaluation.The investigation of the reported event is currently underway.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the cap of the large port of the feeding adapter became loose a few days after placement.There was no reported patient injury.
 
Additional Manufacturer Narrative
Manufacturing review: a lot history review, a dhr review, and complete manufacturing review could not be conducted for the investigation as the lot number is unknown.Investigation summary: one feeding tube bifurcation adaptor was returned for evaluation.Functional/visual and dimensional evaluations were performed.The investigation is confirmed for a loose cap as when backpressure was applied to the sample, the main cap dislodged easily.No leaks were noted on the small port.The large port inner diameter was found to be somewhat above specification.No obvious damage was apparent from the sample evaluation photo.The definitive root cause could not be determined based upon available information.However, possible causes of such an event may include insufficient insertion of the port plug, excessive force on the plug during insertion, and wear/deformation over time.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.
 
Event or Problem Description

Brand Name
PONSKY NBR GASTROSTOMY TUBE 20F
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7718770
Report Number3006260740-2018-01822
Device Sequence Number996345
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Initial Date Received by Manufacturer 07/06/2018
Supplement Date Received by Manufacturer05/15/2019
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1